MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VORTX - 35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION VORTX - 35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83095
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil peeled.A vortx - 35 coil was selected for a hepatic embolization procedure.It was noted that the coil peeled in the guide.The procedure was completed with a 4mm vortx coil and a 5mm 2d helical coil.There were no patient complications reported and the patient's status was stable.

Brand Name
VORTX - 35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10025741
Report Number2134265-2020-05997
Device Sequence Number2937902
Product Code KRD
UDI-Device Identifier08714729237273
UDI-Public08714729237273
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model Number83095
Device Catalogue Number83095
Device Lot Number0023077733
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1